# SDR C2XA07CL037

- Difficulty date: April 8, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 11,785 hours, 9,214 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521585403
- Condition: Shorted
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2133 - THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT UNTIL THE DOWNLOCK RELEASE WAS USED ON THE LGEU.  MAINTENANCE INSPECTED AND REPLACED THE LEFT WOW PROXIMITY SENSOR HARNESS.  OPERATIONAL CHECKS WERE GOOD.
